American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Genni Fragnelli, Gisèle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli. Asymptotic parabolicity for strongly damped wave equations. Proceedings of Symposia in Pure Mathematics 87 119-131.
Book volume table of contents   
View Article: PDF

[2] Ellery Ames, Florian Beyer, James Isenberg and Philippe G. LeFloch. Quasilinear Symmetric Hyperbolic Fuchsian Systems in Several Space Dimensions. Contemporary Mathematics 591 (2013) 25-43.
Book volume table of contents
View Article: PDF

[3] Hiroki Ohwa. On the existence of strong travelling wave profiles to $2 \times2$ systems of viscous conservation laws. Quart. Appl. Math. 71 (2013) 283-288.
Abstract, references, and article information
View Article: PDF

[4] Hiroki Ohwa. Existence of solutions to the Riemann problem for a class of hyperbolic conservation laws exhibiting a parabolic degeneracy. Quart. Appl. Math. 70 (2012) 345-356.
Abstract, references, and article information
View Article: PDF

[5] Katarzyna Saxton and Ralph Saxton. On the influence of damping in hyperbolic equations with parabolic degeneracy. Quart. Appl. Math. 70 (2012) 171-180.
Abstract, references, and article information
View Article: PDF

[6] Ferruccio Colombini, Vesselin Petkov and Jeffrey Rauch. Incoming and disappearing solutions for Maxwell’s equations. Proc. Amer. Math. Soc. 139 (2011) 2163-2173. MR 2775394.
Abstract, references, and article information   
View Article: PDF

[7] Jeffrey Rauch. Precise finite speed and uniqueness in the Cauchy problem for symmetrizable hyperbolic systems. Trans. Amer. Math. Soc. 363 (2011) 1161-1182. MR 2737261.
Abstract, references, and article information   
View Article: PDF

[8] Thomas C. Sideris. Energy splitting for solutions of multi-dimensional isotropic symmetric hyperbolic systems. Quart. Appl. Math. 68 (2010) 169-178. MR 2598889.
Abstract, references, and article information
View Article: PDF

[9] Yeping Li. From a multidimensional quantum hydrodynamic model to the classical drift-diffusion equation. Quart. Appl. Math. 67 (2009) 489-502. MR 2547643.
Abstract, references, and article information
View Article: PDF

[10] Bo Su and Martin Burger. Global weak solutions of non-isothermal front propagation problem. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 46-52. MR 2320681.
Abstract, references, and article information   
View Article: PDF

[11] Tong Yang, Mei Zhang and Changjiang Zhu. Existence of strong travelling wave profiles to $2\times 2$ systems of viscous conservation laws. Proc. Amer. Math. Soc. 135 (2007) 1843-1849. MR 2286095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Qing Han and Jia-Xing Hong. Complete negatively curved surfaces. Math. Surveys Monogr. 130 (2006) 191-224.
Book volume table of contents   
View Article: PDF

[13] Qing Han and Jia-Xing Hong. Nonpositive Gauss curvature. Math. Surveys Monogr. 130 (2006) 109-141.
Book volume table of contents   
View Article: PDF

[14] Qing Han and Jia-Xing Hong. Boundary value problems. Math. Surveys Monogr. 130 (2006) 225-247.
Book volume table of contents   
View Article: PDF

[15] Qing Han and Jia-Xing Hong. Basic equations. Math. Surveys Monogr. 130 (2006) 45-53.
Book volume table of contents   
View Article: PDF

[16] Qing Han and Jia-Xing Hong. Fundamental theorems. Math. Surveys Monogr. 130 (2006) 3-31.
Book volume table of contents   
View Article: PDF

[17] Qing Han and Jia-Xing Hong. Surfaces in low dimensional Euclidean spaces. Math. Surveys Monogr. 130 (2006) 33-42.
Book volume table of contents   
View Article: PDF

[18] Qing Han and Jia-Xing Hong. Isometric Embedding of Riemannian Manifolds in Euclidean Spaces. Math. Surveys Monogr. 130 (2006) MR MR2261749.
Book volume table of contents   

[19] Qing Han and Jia-Xing Hong. Gauss curvature changing sign cleanly. Math. Surveys Monogr. 130 (2006) 71-86.
Book volume table of contents   
View Article: PDF

[20] Qing Han and Jia-Xing Hong. The Weyl problem. Math. Surveys Monogr. 130 (2006) 167-189.
Book volume table of contents   
View Article: PDF

[21] Qing Han and Jia-Xing Hong. Nonzero Gauss curvature. Math. Surveys Monogr. 130 (2006) 55-70.
Book volume table of contents   
View Article: PDF

[22] Qing Han and Jia-Xing Hong. Nonnegative Gauss curvature. Math. Surveys Monogr. 130 (2006) 87-108.
Book volume table of contents   
View Article: PDF

[23] Qing Han and Jia-Xing Hong. Deformation of surfaces. Math. Surveys Monogr. 130 (2006) 145-165.
Book volume table of contents   
View Article: PDF

[24] Jean-François Coulombel and Thierry Goudon. The strong relaxation limit of the multidimensional isothermal Euler equations. Trans. Amer. Math. Soc. 359 (2007) 637-648. MR 2255190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. I. Bobenko, D. Matthes and Yu. B. Suris. Nonlinear hyperbolic equations in surface theory: Integrable discretizations and approximation results. St. Petersburg Math. J. 17 (2006) 39-61. MR 2140674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jean-François Coulombel. From gas dynamics to pressureless gas dynamics. Proc. Amer. Math. Soc. 134 (2006) 683-688. MR 2180884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Wen-An Yong. A note on the zero Mach number limit of compressible Euler equations. Proc. Amer. Math. Soc. 133 (2005) 3079-3085. MR 2159788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paola Goatin and Laurent Gosse. Decay of positive waves for $n \times n$ hyperbolic systems of balance laws. Proc. Amer. Math. Soc. 132 (2004) 1627-1637. MR 2051123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Fabio Ancona and Andrea Marson. Well-posedness for general $2\times 2$ systems of conservation laws. Memoirs of the AMS 169 (2004) MR 2044745.
Book volume table of contents   

[30] K. H. Karlsen, C. Klingenberg and N. H. Risebro. A relaxation scheme for conservation laws with a discontinuous coefficient. Math. Comp. 73 (2004) 1235-1259. MR 2047086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2